| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: fosamax reaction
Re: fosamax reaction
[ Back to Messages
Posted by Janie Jones
on December 15, 2000 at 11:49:47:
In Reply to: fosamax reaction posted by barbara on May 11, 2000 at 00:06:25:
: is anyone having side effects to fosamax. I am having chest discomfort and anxiety feelings Please respond
I have tried fosamax twice now for about 2-3 months at a time. I am getting off it and not going to take it again. I am having burning and tickling in my upper esophgus and throat and chest pain and anxiety ( I think the anxiety is from the other symptoms). I was diagnosed with mild to moderate osteoporosis in July, 2000. I am 56 years old and cannot take estrogen because I had breast cancer five years ago. I will take my chances with the bones unless I am satisfied with another treatment in the future.
All times are GMT -7. The time now is 01:30 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!